# SDR TWAA0101012

- Difficulty date: January 9, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FIRST CABIN FLOOR SUPPORT INSIDE THE LEFT SIDE NUMBER 1 CABIN DOORWAY HAD CORROSION FROM STA 157 TO 200.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE.  FABRICATED NEW ANGLE.  TREATED PER SRM 51-10-3.  INSTALLED PER DRAWING 936535.
